# SDR ASAA2012101393108

- Difficulty date: October 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 22,142 hours, 6,996 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 16GXP6
- Condition: Failed
- Location: Ee Bay
- Part time: 22,138 hours, 6,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SOFTWARE LOAD FCC A SHOWS CH A UNAVAILABLE DURING DFCS BITE.  R & R FCC A COMPUTER, REF MM 22-11-33-400-801-8, C/B OPEN & CLOSED OPS NORMAL. REF LOG 7061279 FOR LWMP TESTING & CAT STATUS. PART VERIFIED SEAM C.
